# SDR MWEA020746

- Difficulty date: December 20, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 74,997 hours, 62,012 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stiffener
- Part number: 595606515
- Condition: Corroded
- Location: Slant Panel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX EACH STIFFENERS CORRODED ON LEFT PRESSURE PANEL.  --  FABRICATED AND INSTALLED STIFFENERS.
